# SDR AMTA200600326

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PIN THAT ATTACHES THE RT HORIZONTAL STAB HAS PLATING DAMAGE.  INSTALLED NEW PIN BOLT IAW MM.  (K)
